

Draft - v.8

# JOINT COUNCILS MEETING AGENDA

### WEDNESDAY, FEBRUARY 27, 2019

### 8:30 a.m. – 4:30 p.m. EST

### **Crowne Plaza Gatineau-Ottawa Hotel**

### **MEETING ROOM: Salon des Nations**

#### BREAKFAST: 7:30 A.M. – 8:25 A.M. EST – Terrasse des Nations

ТІМЕ	JOINT COUNCILS PRIORITY	OBJECTIVE	ACTION	LEADS
8:30- 8:40 a.m.	Welcome	Roundtable introduction of PSCIOC & PSSDC Members and Observers		PSSDC/PSCIOC Co-Chairs
8:50 a.m. (10	Administrative Matters	<ul> <li>A) Approval of Record of Decision from September 26, 2018 in-person meeting, Whitehorse (TAB 1A)</li> <li>B) Acceptance of February 27, 2019 meeting</li> </ul>	For approval For approval	Natasha Clarke
min)		agenda (TAB 1B) C) Joint Councils Action Items (TAB 1C) D) Joint Councils Bring Forward Agenda (TAB 1D)	For review For information	
8:50 – 9:20 a.m. (30 min)	Canadian Digital Service	Presentation by Canadian Digital Service (CDS) (TAB 2) The Government of Canada must embrace new methods and tools to improve how it designs, builds, and delivers services. The Canadian Digital Service (CDS) is bringing together the skills and expertise needed to accelerate this change. <u>https://digital.canada.ca/</u>	For information / discussion	Intro: Alex Benay Aaron Snow, Chief Executive Officer, CDS
	8:40 a.m. 8:40- 8:50 a.m. (10 min) 8:50 – 9:20 a.m. (30	TIMECOUNCILS PRIORITY8:30- 8:40 a.m.Welcome8:40- 8:50 a.m.Administrative Matters8:40- 8:50 a.m.Administrative Matters8:40- 8:50 a.m.Canadian Digital Service a.m.8:50 - 9:20 a.m.Digital Service (a.m.	TIMECOUNCILS PRIORITYOBJECTIVE8:30- 8:40 a.m.WelcomeRoundtable introduction of PSCIOC & PSSDC Members and Observers8:40- 8:50 a.m.Administrative MattersA) Approval of Record of Decision from September 26, 2018 in-person meeting, Whitehorse (TAB 1A)(10 min)B) Acceptance of February 27, 2019 meeting agenda (TAB 1B)(10 min)C) Joint Councils Action Items (TAB 1C) D) Joint Councils Bring Forward Agenda (TAB 1D)8:50 - 9:20 a.m.Canadian Digital Service(30 min)C(30 min)The Government of Canada must embrace new methods and tools to improve how it designs, builds, and delivers services. The Canadian Digital Service (CDS) is bringing together the skills and expertise needed to accelerate this	TIMECOUNCILS PRIORITYOBJECTIVEACTION8:30- 8:40 a.m.WelcomeRoundtable introduction of PSCIOC & PSSDC Members and ObserversAction8:40- 8:50 a.m.Administrative MattersA) Approval of Record of Decision from September 26, 2018 in-person meeting, Whitehorse (TAB 1A)For approval(10 min)B) Acceptance of February 27, 2019 meeting agenda (TAB 1B)For approval(10 min)C) Joint Councils Action Items (TAB 1C)For review0) Joint Councils Bring Forward Agenda 



- Contraction			
3 (9:20 a.m. – 12:00 p.m.) 9:20 – 9:35 a.m. (15 min) **	Digital Identity Priority (TAB 3A to 3F)         (Digital Identity co-leads will introduce co-presenters)         A) Joint Declaration on Digital Identity         Objective:         • Present final version of the Whitehorse Declaration on Digital Identity         Expected Outcome:         • Obtain signatures from Joint Council members.	For discussion / feedback	Intro: Harry Turnbull Digital Identity Priority Co- Leads Jackie Stankey, AB Sophia Howse, BC
9:35 – 9:55 a.m. (20 min)	<ul> <li>B) POLICY &amp; GOVERNANCE:</li> <li>Discussion related to the three Guiding Principles and three themes of Accountability found in the Public Policy Recommendations paper:</li> <li>An individual's right to an identity cannot be compromised;</li> <li>Privacy and Security are critical in allowing Canadians to participate confidently in the digital society; and</li> <li>Convenience and Choice are key drivers for citizens</li> <li>Discussion on next steps – how this work can enable and/or create challenges for other priority areas</li> <li>Expected outcomes:</li> <li>Endorsement of the Public Policy Recommendations Paper.</li> </ul>		Sophia Howse, BC



	and the second s		A MAR A	and the second second
9:55 – 10:40	IMSC	C) PAN-CANADIAN TRUST FRAMEWORK (PCTF):		IM Ma
a.m. (45 min)		The Pan-Canadian Trust Framework (PCTF) enables Canada's full and secure participation in the global digital economy through economic sector innovation and the enablement of modernized digital service delivery. The PCTF supports open government principles.		TE Ro Ol
		Objective:		
		<b>"Trusted digital identity person</b> is <u>true</u> when authenticated user, proof of identity, and notice and consent <u>are all true</u> ."		
		<ul> <li>PCTF 101 &amp; Progress report on work underway</li> <li>Presentation of Beta version of the Verified Person Trust Framework</li> <li>Progress report on the testing of the PCTF operationally</li> <li>Discussion on the role of TFEC (Trust Framework Executive Committee)</li> </ul>		
		Expected outcomes:		
		• Better understanding of the "what" of PCTF and the appropriate roles and responsibilities of the public and private sectors with respect to the PCTF (trusted digital identities) – what are the areas for collaboration and how should the Joint Councils proceed on this. The digital identity space is a rapidly changing environment, the lines between the public and private sectors are blurring, so what must continue to be the role or function of the public sector vs private sector in digital identity ( <i>i.e.</i> <i>disruptive technologies, government</i> <i>providing services/goods where there is no</i> <i>incentive for the public sector to provide,</i> <i>emerging technologies resulting in new</i> <i>goods and services)?</i>		
		Better understanding of the relationship between IMSC and DIACC. What is		

IMSC Co-Chairs: Marc Brouillard, TBS Robert Devries, ON



10:40	is responsib and how wil managed. E require Join approval? V the PCTF fo	e with respect to the PCTF. Who le (accountable) for the PCTF l future changes to the PCTF be looes changes to the PCTF t Councils' review and/or /hat are the next steps to move rward and how can the Joint hy a larger role?
- 10:55		
a.m.		
10:55 – 11:35 p.m. (40 min) **	pilot <u>Expected outc</u> • Discussion used as an	o of the Verified Organization ome: on how digital identity can be enabler to also support and entrepreneurs
11:35 a.m. – 12:00 p.m. (25 min) **	<ul> <li>PROGRESS R</li> <li><u>Objective:</u></li> <li>Progress re Digital Identi</li> <li>Communica Identity in ju communica value propo awareness small pocket</li> <li>Discussion</li> </ul>	on preparation for a presentation rks and Cabinet Secretaries



4	1:00 –	1:00 p.m. <b>CIO</b>	Better understanding of expected deliverables (next steps) for digital identity priority based on roadmap LUNCH – Terrasse des Nations CIO Strategy Council – Pan-Canadian		Intro: Alex Benay
	1:25 pm (25 min)	STRATEGY COUNCIL	<ul> <li>Standards (TABS 4A &amp; 4B)</li> <li>Objective: <ul> <li>Overview of the mandate and work of the CIO Strategy Council as a standard setting body</li> <li>Work done in partnership with DIACC to better define requirements such as those that would be set out in the Pan-Canadian Trust Framework (work of the IMSC)</li> <li>CIO Strategy Council standards accreditation (Feb 2019)</li> </ul> </li> <li>Expected outcome: <ul> <li>Understanding of how the work of the CIO Strategy Council relates to the work of the IMSC's Pan-Canadian Trust Framework. <a href="https://ciostrategycouncil.com">https://ciostrategycouncil.com</a></li> </ul></li></ul>	For information / discussion	Keith Jansa, A/Executive Director, CIO Strategy Council
5	1:25 – 2:05 p.m. (40 min)	CLIENT CENTRIC SERVICES	<ul> <li>Death Notification Working Group (TAB 5)</li> <li>Objective:         <ul> <li>Discussion on the outcome of the January DNWG Workshop on scope, governance and path forward</li> <li>Discussion on next steps to advance this priority</li> </ul> </li> <li>Expected outcome:         <ul> <li>Confirm next steps to advance priority</li> </ul> </li> </ul>	For discussion / feedback	<i>Intro:</i> Catherine Bennett <b>DNWG Co-</b> <b>Chairs:</b> Anik Dupont, ESDC Anne Matthews, ON Ron Hinshaw, BC
6	2:05 – 2:30 p.m. (25 min)	JOINT COUNCILS LOGIC MODEL	<ul> <li>Logic Model (TAB 6A &amp;6B)</li> <li>Objective:         <ul> <li>Review Strategist Analyst's workplan and process for working with Co-Chairs, members and working group's co-chairs for reporting to/getting direction on this work</li> </ul> </li> </ul>	For discussion / feedback	Intro: Natasha Clarke Natasha Clarke Sophia Howse (former co-chairs of the Framework Working Group)



	and the second s			No. 1 Sector 201	Contraction of the Contraction o
			<ul> <li>Progress report on updated Joint Councils Logic Model to reflect the current work of the Councils and all working groups</li> </ul>		Cathy Kealey, JC Strategic Policy Analyst
			<ul> <li>Expected outcome:</li> <li>Logic Model that reflects the current and future work of the Councils vis-à-vis its three main priorities</li> <li>Better understanding of how the work of all the working groups support the priorities of the Councils</li> <li>Better understanding of the interconnections and alignment of the work of the Joint Councils vis-à-vis the work and priorities of the PSSDC and PSCIOC (what are the gaps and how to leverage opportunities)</li> </ul>		
	2:30 - 2	2:45 p.m.	BREAK		
7	2:45 – 3:15 p.m.	DIGITAL STRATEGY	Digital Strategy Working Group (TAB 7) Objective:	For discussion / feedback	Intro: Natasha Clarke
	(30 min)		<ul> <li>Discussion on future work to define the Scope of Work for the Digital Strategy Working Group and next steps</li> </ul>		<b>Digital Strategy</b> <b>Co-Chairs:</b> Guy Gordon, MB Sean McLeish,
			<ul> <li>Expected outcome:</li> <li>Confirm next steps related to the work of the Digital Strategy Working Group</li> </ul>		YT Mark Burns, YT
8	3:15 – 3:45 p.m.	Canada Open Government Working Group	Canada Open Government Working Group (TAB 8A to 8D)	For information	Intro: Harry Turnbull
	(30 min)		<ul> <li>Objective:</li> <li>Progress report on the work of the Canada Open Government Working Group</li> <li>Canada's Leadership and the 2019 Open Government Partnership Global Summit</li> </ul>		<b>COG Working</b> <b>Group Co-Chair:</b> Mélanie Robert, TBS Francis Bilodeau,
			<ul> <li>Expected outcome:         <ul> <li>Update on the activities of the Canada Open Government Working Group as it relates to the priorities of the Councils.</li> <li>Raise awareness and engage on Canada's global leadership opportunities on open government</li> </ul> </li> </ul>		TBS



					Concession of the Party of the	
9	3:45 – 4:15	Partnerships	GoC Digital Academy (TAB 9)	For information /	Intro: Alex Benay	
	p.m.		<u>Objective:</u>	feedback	Taki Sarantakis, President,	
	(30 min)		<ul> <li>Overview of GoC Digital Academy</li> <li>Discussion on opportunity for FPTM participation/partnership</li> </ul>		Canada School of Public Service	
1 0	4:15 – 4:30	<u>Other</u> Business:	<ul> <li>A) Updates from JC Working Groups:</li> <li>o Privacy Sub-Committee &amp; GDPR Sub-</li> </ul>	For	Catherine Bennett	
Ŭ	p.m.	<u>Buomooo.</u>	Committee (TAB 10)	information	Donnott	
	(15		<ul> <li>Research Committee (update at the teleconference on April 15, 2019)</li> </ul>			
	min)		<b>B)</b> Announcement of the 2018 Award Winner of		Dan Batista,	
			the ICCS Heintzman Leadership Award (award presentation at the Official Dinner)	For information	ICCS	
			C) Next in-person meeting of the Joint			
			Councils: Sept. 25, 2019, Winnipeg, MB			
			D) Upcoming JC Teleconferences:			
			Monday, April 15, 2019     Modagaday, Juna 26, 2010			
			<ul><li>Wednesday, June 26, 2019</li><li>Wednesday, August 14, 2019</li></ul>			
4:	4:30 p.m. Adjournment of Joint Councils Meeting					
	45 p.m.					



### OFFICIAL JOINT COUNCILS DINNER & PRESENTATION OF THE ICCS HEINTZMAN LEADERSHIP AWARD

## National Arts Centre / Centre National des Arts

### The Lantern Room

(1 Elgin Street, Ottawa)

Pre-Dinner Reception: 6:10 – 6:40 p.m. Remarks by Ralph Heintzman: 6:45 p.m. ICCS Heintzman Leadership Award presentation: 7:00 p.m. Official Dinner: 7:15– 9:00 p.m.

#### **Business Attire**

The National Arts Centre (NAC) is a Canadian centre for the performing arts. The NAC has clearly defined its national role in Canada's performing arts, through partnerships, through assisting artists and companies throughout the country, for bringing the best of what each region of the country has to offer to Canada's capitol in the now bi-annual Scene festival. In a world drowning in fast-changing electronic media of all types, the work at the NAC demonstrates the ageless importance of the live performance and that "there is no substitute for the real thing". The NAC was designated a National Historic Site of Canada in 2006.